Method of successive approximations for abstract volterra equations in a banach space

Authors

  • Yu. S. Mishura Київ. нац. ун-т iм. Т. Шевченка
  • Yu. V. Tomilov

Abstract

We apply the method of successive approximations to abstract Volterra equations of the formx=f+a*Ax, whereA is a closed linear operator. The assumption is made that a kernela is continuous but is not necessarily of bounded variation.

Published

25.03.1999

Issue

Section

Research articles

How to Cite

Mishura, Yu. S., and Yu. V. Tomilov. “Method of Successive Approximations for Abstract Volterra Equations in a Banach Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 3, Mar. 1999, pp. 376–382, https://umj.imath.kiev.ua/index.php/umj/article/view/4620.